lexapro=nightmares

Posted by: weirdanxiety in Untagged  on  PDF

weirdanxiety

question..

when i started lexapro a year and a half ago in the beginning it gave me weird dreams..but then maybe after weeks and weeks it got out..

but now that they cold turkey me out of it..it gives me weird nightmarish dreams. i hate it.

 

is it only me?

Trackback(0)
Comments (2)add comment

Graceinadversity said:

5745
...
It is a big 'no, no' to get off any anti depressant cold turkey.You are to gradually decrease via your Doctor's assistance. inform your Doc of the nightmares from the start because there are so many other meds out there to try for that your body may have little to no side affect on.You poor dear!Contact your psychiatrist...
 
August 03, 2010
Votes: +0

dthurmon said:

5808
I hated Lexapro
Lexapro made me so so so ill. All I did was sleep and vomit- I lost 10 lbs in 3 days from it. That pill is very powerful and it wouldn't surprise me if it gave you that effect. Make sure you consult a doctor before switching though. There are so many other prescriptions out there that can help.

- Good luck
 
August 05, 2010
Votes: +1

Write comment
You must be logged in to post a comment. Please register if you do not have an account yet.

busy